# SDR AALA201703279053

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 16,205 hours, 2,505 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI282001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR MOMENTARILY SET OFF. LAVATORY AND TRASH BIN INSPECTED, NO EVIDENCE OF SMOKE. ACCOMPLISHED SDCU TEST ON MCDU AND INSPECTED LAVATORY.  NO ABNORMAL CONDITIONS.
